Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on a theorem of Schreier


Authors: A. Karrass and D. Solitar
Journal: Proc. Amer. Math. Soc. 8 (1957), 696-697
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0086813-1
MathSciNet review: 0086813
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Hurewicz, Zu einer Arbeit von O. Schreier, Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg vol. 8 (1931) p. 307.
  • [2] O. Schreier, Die Untergruppen der freien Gruppen, Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg vol. 5 (1928) p. 161.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0086813-1
Article copyright: © Copyright 1957 American Mathematical Society